# SDR ASAA0842716

- Difficulty date: March 9, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378354
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT, FOUND NICKEL SIZE ON HORIZONTAL STAB RT SIDE LEADING EDGE DENT AT HORIZ STAB L/E SKIN AT STAB STA 102.  REPAIRED IAW B737 400 SRM 55 10 01 REPAIR 2.
